# SDR HALA2022010600008

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,833 hours, 5,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 ON FAP PANEL FOUND CHECK DOOR BOTTLE PRESSURE INDICATION. CORRECTIVE ACTION: FAULT CLEARED UPON C/B RESET FROM A330 AMM REF 23-73. (8445354)
